# SDR USAASB04034

- Difficulty date: March 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Edp
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLT, PASSING THROGH 7,000 FT, THE A-HYD SYSTEM EMDP LOW PRESSURE LIGHT ILLUMINATED, FOLLOWED SHORTLY THEREAFTER BY THE 'A' HYDRAULIC SYSTEM EDP LOW PRESSURE LIGHT.  QUANITY FOR 'A' HYDRAULIC SYSTEM READ ZERO.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT WITHOUT FURTHER INCIDENT.  DUE OT LOSS OF NOSE WHEEL STEERING, THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NR 3 FLIGHT SPOILER ACTUATOR SEAL CUT AND LEAKING.  REPLACED SEAL AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP, P/N 65075-06, PER MM 29-15-12.  REPLACED FILTERS AND FLUSHED HYDRAULIC SYSTEM PER MM 29-15-00.  RESERVICED HYDRAULIC RESERVOIR.  LEAK TEST AND RUN UP TESTS NORMAL.  (M)
